• 姓名:
  • 职位:
  • 电话:
  • 邮件:
  • 所属单位:
  • 主要专业方向:
  • 刘杰
  • 副教授
  • +86-551-63607249
  • jiel@ustc.edu.cn
  • 统计与金融系
  • 概率与统计
English
  • Capital allocation and pricing decisions under trade credit with time-sensitive stochastic demand , Transportation Research Part E: Logistics and Transportation Review , 2023 , 173(2023)103093
  • Ordering and interest rate strategies in platform finance with an overconfident and commerce retailer , Transportation Research Part E: Logistics and Transportation Review , 2021 , 153102430
  • The effect of carbon tariffs on global emission control: A global supply chain model , Transportation Research Part E: Logistics and Transportation Review , 2020 , 133(Article 101818): 1-21
  • Optimal decisions for sellers considering valuation bias and strategic consumer reactions , European Journal of Operational Research , 2017 , 259(2): 599-613
  • Variational Bayesian inference for bipartite mixed-membership stochastic block model with applications to collaborative filtering , Computational Statistics and Data Analysis , 2024 , 189 (2024)107836
  • Price timing and financing strategies for a capital-constrained supply chain with price-dependent stochastic demand , International Journal of Production Economics , 2023 , 261(2023)108885
  • Collaboration mechanisms and community detection of statisticians based on ERGMs and kNN-walktrap , Computational Statistics and Data Analysis , 2022 , 138107372
  • Business analytics: online promotion with gift rewards , Annals of Operations Research , 2020 , 291(1-2): 1061-1076
  • Green supply chain contracts with eco-labels issued by the sales platform: Profitability and environmental implications , International Journal of Production Research , 2020 , 58(5): 1485-1504
  • Supply chain equilibrium among companies with offline and online selling channels , International Journal of Production Research , 2015 , 53(22): 6672-6688
  • A note on the distance in random recursive trees , Statistics and Probability Letters , 2006 , 76(1): 1748-1755
  • Prediction models with graph kernel regularization for network data , Journal of Applied Statistics , 2023 , 50(6): 1400-1417
  • Asymptotic behavior of tail distortion risk measure for aggregate weight-adjusted losses , Journal of Industrial and Management Optimization , 2023 , 19(7): 2025-5044
  • Nonparametric doubly robust estimation of causal effect on networks in observational studies , Stat , 2023 , 12(1): 1-14
  • Homogeneous analysis on network effects in network autoregressive mode , Finance Research Letters , 2023 , 58 (2023)104671
  • Asymptotics for the partial sum and its maximum of dependent random variables , Lithuanian Mathematical Journal , 2017 , 57(1): 142-153
  • Normal limiting distribution of the size of binary interval trees , Mathematical Problems in Engineering , 2015 , 2015: 1-9
  • Limiting behavior of uniform recursive trees , 数学物理学报(英文版) , 2007 , 27(3): 515-521